# SDR IPXA10561519

- Difficulty date: August 2, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1020-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSELAGE INTERIOR LT, FLOOR PANEL AT LBL 45 TO LBL 60, STA 1020 TO STA 1060 FWD INBD CORNER DAMAGED.  FABRICATED REPLACEMENT FLOOR PANEL.
